An optimal assignment procedure for multiple online surveys
Bogumił Kamiński,
Wit Jakczun (),
Mariusz Kozakiewicz () and
Małgorzata Półtorak ()
Operations Research and Decisions, 2012, vol. 22, issue 4, 69-85
Abstract:
The problem of optimal assignment of respondents to internet surveys has been considered. The task is taken from a leading online research company in Central and Eastern Europe, which runs several dozen surveys in parallel. Each survey is assigned a target number of responses to be collected and unique selection criteria for choosing respondents based on their socio-demographic data. A mathematical programming model has been proposed that enables us to find an optimal mechanism for assigning respondents to surveys so as to minimize the required total number of invitations to surveys issued. A side effect of the assignment procedure is that the samples obtained are not representative of the population under survey. Therefore, a sample weighting scheme has been developed thattakes this fact into account and allows us to obtain unbiased estimators of the characteristics of the population surveyed.
Keywords: mathematical programming; optimal allocation problem; online survey management (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://ord.pwr.edu.pl/assets/papers_archive/1033%20-%20published.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wut:journl:v:4:y:2012:p:69-85:id:1033
DOI: 10.5277/ord120404
Access Statistics for this article
More articles in Operations Research and Decisions from Wroclaw University of Science and Technology, Faculty of Management Contact information at EDIRC.
Bibliographic data for series maintained by Adam Kasperski ().